MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: hysterectomy and salpingectomy.Event description: feedback 7169 during this hysterectomy, salpingectomy case the patient's left fallopian tube was caught behind the inner alexis ring.The surgeon did not perform a tissue sweep after inserting the device to ensure there was no tissue entrapment.The surgeon also did not confirm the location of the fallopian tubes with a scope prior to starting resection, as they did not know the left fallopian tube was entrapped until after the uterus and right fallopian tube had been removed.The surgeon then removed the v-path device to free the left fallopian tube and then proceeded to remove it vaginally.The left fallopian tube was hanging very low, and this was likely the reason it was caught behind the ring, but it did not cause any problems throughout the procedure.Additional information obtained from [name] on 27nov2024 no other devices were used.I don't have the lot number and the product is not being returned.The surgeon didn't think there was anything wrong with the product during this procedure.The patient's fallopian tube was just lower than normal.No closing report was requested and there was no patient harm.Additional information obtained from [name] on 02dec2024 the device was discarded.Intervention: the surgeon removed the v-path device to free the left fallopian tube.Patient status: no patient injury.
 
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation, and the lot number was not provided.However, based on the description of the event, applied medical was able to confirm the customer's experience of tissue entrapment.Based on the description of the event, it is possible that the tissue entrapment was caused by a failure in performing an adequate finger sweep to check for entrapped tissue.The instructions for use (ifu) state: "before retraction of the outer ring, sweep area with fingers to ensure tissue is not trapped between the inner ring and peritoneum." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: hysterectomy and salpingectomy.Event description: during this hysterectomy, salpingectomy case the patient's left fallopian tube was caught behind the inner alexis ring.The surgeon did not perform a tissue sweep after inserting the device to ensure there was no tissue entrapment.The surgeon also did not confirm the location of the fallopian tubes with a scope prior to starting resection, as they did not know the left fallopian tube was entrapped until after the uterus and right fallopian tube had been removed.The surgeon then removed the v-path device to free the left fallopian tube and then proceeded to remove it vaginally.The left fallopian tube was hanging very low, and this was likely the reason it was caught behind the ring, but it did not cause any problems throughout the procedure.Additional information obtained from [name] on 27nov2024, no other devices were used.I don't have the lot number and the product is not being returned.The surgeon didn't think there was anything wrong with the product during this procedure.The patient's fallopian tube was just lower than normal.No closing report was requested and there was no patient harm.Additional information obtained from [name] on 02dec2024, the device was discarded.Intervention: the surgeon removed the v-path device to free the left fallopian tube.Patient status: no patient injury.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20897403
Report Number2027111-2024-00947
Device Sequence Number5052428
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE.
Patient SexUnknown